# SDR AALA202509026732

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 68,962 hours, 29,110 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pad
- Condition: Rotated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FORWARD OVERWING EMERGENCY EXIT DOOR LOWER FORWARD AND LOWER AFT BOTTOM STOP PADS ARE ROTATED. REPOSITIONED STOP PADS ON LEFT HAND FORWARD OVERWING EMERGENCY EXIT DOOR AT FORWARD (AALA202509026732) AND AFT (AALA202509022719) BOTTOM LOCATIONS. PER AMM 52-22-01.
